Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On cobordism maps on periodic Floer homology

Guanheng Chen

Algebraic & Geometric Topology 21 (2021) 1–103
Abstract

We investigate the cobordism maps on periodic Floer homology (PFH). In the first part of the paper, we define the cobordism maps on PFH via Seiberg–Witten theory as well as the isomorphism between PFH and Seiberg–Witten cohomology. Furthermore, we show that the maps satisfy the holomorphic curve axiom. In the second part of the paper, we give an alternative definition of these maps by using holomorphic curves, provided that the symplectic cobordisms are Lefschetz fibrations satisfying certain nice conditions. Under certain additional monotonicity assumptions, we show that these two definitions are equivalent.

Keywords
periodic Floer homology, Seiberg–Witten Floer homology, cobordism maps
Mathematical Subject Classification 2010
Primary: 57R58
Secondary: 53D40
References
Publication
Received: 23 May 2018
Revised: 29 March 2020
Accepted: 30 March 2020
Published: 25 February 2021
Authors
Guanheng Chen
Department of Mathematics
The Chinese University of Hong Kong
Hong Kong
School of Mathematical Sciences
University of Adelaide
Adelaide SA
Australia